# SDR SWAA2013011711524

- Difficulty date: January 16, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 19,374 hours, 11,443 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6551463
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR AFT STOWAGE HOOK NOT SECURE MOD.  ACCOMPLISHED TIME LIMITED REPAIR PER EA 1-725-2287 PERMANENT REPAIR LIMIT PERMANENT REPAIR OR REPLACE PANEL ASSY PERMANENT REPAIR TIME LIMIT 78 DAYS.
